# SDR SWIA2020041050117

- Difficulty date: January 24, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACTUATOR FITTING FORWARD HANDRAIL PASSENGER DOOR REF IPC 52-11-05 ITEM # 170   (C-CHECK) RO 4/9/2020    INSTALLED NEW ACTUATOR FITTING ON PASSENGER DOOR FORWARD HANDRAIL IAW CRJ-200 AMM
